# SDR UIEA2020060101163

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,032 hours, 16,565 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284D
- Part serial: NSN
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT UTILITY BUS INOPERATIVE.  TRANSFERRED TO MDDR 128861 MEL 24-51-01, CAT C, DUE 04 JUNE 20, LOG PAGE 1143636.  REMOVED AND REPLACED LEFT GCU IAW AMM 24-22-02.  OPERATIONS CHECK GOOD.  THIS CLEARS MDDR 128861.
